MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAX MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAX MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955626
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported an air detection alarm was triggered on a prismax machine.Due to the potential for air bubbles, the extracorporeal blood could not be returned to the patient at the end of therapeutic plasma exchange.This event occurred twice.No additional information is available.
 
Additional Manufacturer Narrative
Additional information added to d9, h3, h6 and h10.H10: the device was evaluated on-site by a baxter qualified technician.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The technician performed functional testing including air bubble detector (abd) system self-test (sst), pressure sensors calibration and sst, automatic repositioning system (arps) compliance calibration, return detection calibration and arps sst; all of which functioned according to product specification.The event history log review showed no keystrokes, programming, or use related events that indicated and/or contributed to the reported issue.The reported condition was not verified.The technician proactively calibrated scales and performed scales sst.The simulated treatment was performed successfully with blood return.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAX MACHINES
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - BROOKLYN PARK
7601 northland drive
suite 170
minneapolis MN 55428
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16806711
Report Number3003504604-2023-00011
Device Sequence Number13904435
Product Code KDI
UDI-Device Identifier00085412639499
UDI-Public(01)00085412639499
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K190910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number955626
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown